MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 45X28 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 45X28 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Catalog Number 103545000
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a batch difference between datamatrix label and label on box.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d4 expiration date, h4.Corrected: d4 primary udi number.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.According to the information received,¿ batch difference between datamatrix label and label on box¿.Product description: - self cent hip 45x28 gry product code: - 103545000 lot no: - d25061015.Quantity of manufactured: - (b)(4).Date of manufacturing: - 17-jun-2025.Expiry date: - 31-may-2030.Ifu reference: - ifu-0902-00-701.A manufacturing record evaluation were performed; no non-conformances / manufacturing irregularities were identified.¿ verified the finish date of (b)(4) which are related to (b)(4).Lot number/process finish date clean room inspection assy&pack box& label pack for shipping d25061013 - 11-jun-2025 - 11-jun-2025 - 11-jun-2025.D25061015 - 17-jun-2025 - 17-jun-2025 - 17-jun-2025.Two batches were manufactured under different date.¿ d25061013&d25061015 didn¿t do any rework in manufacturing side.¿ completed dhr review of d25061013&d25061015.Verified sample label affixed on dhr, the lot number information between label and dhr is same.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> product description: - self cent hip 45x28 gry.Product code: - 103545000 lot no: - d25061015 quantity of manufactured: - (b)(4).Date of manufacturing: - 17-jun-2025.Expiry date: - 31-may-2030.Ifu reference: - ifu-0902-00-701.Device history review
=
> a manufacturing record evaluation were performed, no non-conformances / manufacturing irregularities were identified.1) ordered quantity: (b)(4).2) date of manufacture: 17-jun-2025.3) any anomalies or deviations identified in dhr: no nonconformities were identified.4) expiry date: 31-may-2030.5) ifu reference: ifu-0902-00-701.After searching "d25061015" in etq, no record is displayed.After searching ¿self" in etq and all results have been reviewed, no case even similar to the issue described in this complaint is identified.Hereby drawing a conclusion that no non-conformances were identified for this batch of products.Added: d10 (concomitant).

Brand Name
SELF CENT HIP 45X28 GRY
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23759823
Report Number1818910-2025-21517
Device Sequence Number15972323
Product Code KWY
UDI-Device Identifier10603295003359
UDI-Public(01)10603295003359(17)300531(10)D25061015
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103545000
Device Lot NumberD25061015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/17/2025
03/31/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/18/2025
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SELF CENT HIP 45X28 GRY
Patient SexUnknown